# SDR F3LA2017052200145

- Difficulty date: May 17, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N219FR
- Make and model: Airbus A320-214
- Aircraft serial: 1860
- Aircraft time: 45,194 hours, 18,470 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300251
- Condition: Corroded
- Location: Frame 16
- Part time: 45,194 hours, 18,470 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM Y765 CORRODED AT FRAME 16.   REMOVED AND REPLACED  THE FLOORBEAM IAW SRM 51-72-11-911-001, 53-11-14-283-001, AND 53-00-14-283-002.
